PFS still not gone after 5 years- Supplement help required please

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? Dubai

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Google Search

What is your current age, height, weight? 37, 67KG, 5feet 6 inch

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Fin

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg/day

What condition was being treated with the drug? Hair loss

For how long did you take the drug (weeks/months/years)? 1 Year on and off

How old were you, and WHEN (date) did you start the drug? 31 years old, March 2016

How old were you when you quit, and WHEN (date) did you quit? 32 years old, April 2017

How did you quit (cold turkey or taper off)?

How long into your usage did you notice the onset of side effects? 4 Months

What side effects did you experience that have yet to resolve since discontinuation? Low libido, ED, Hight Cholesterol and anxiety.

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? No Treatment yet

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? I did test few days back for testosterone and it was 335

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hi,

My Name is shahzaib. I live in Dubai. Just a brief description. I started using fin in 2016 start and started having side effects almost within one week. With the passage of times it start increasing . I got ED, Low libido, Anxiety, Hight Cholesterol. I never had these things before. I left taking this poison exactly after 1 year on it ( on nd Off) in 2017. Its been almost 5 years and my ED and Low libido issue is still not resolved. It is better than before but I can say at 60% now while it was 100% before taking fin. In between I never take any medication / Supplements for treatment. I always though it will go away at its own but it never did. Finally I decided to get it checked with a Urologist.

I recently got my Testosterone results using blood test which came out to be 335 taken at 2:30 PM. My testes were also check with Ultra sound and they said there is a little fluid/ Hydrocele in right side and does not need surgery. But doctor said you are at low level of testosterones and you need to take testosterone injection which will work for 4 months. It was an Egyptian doctor and I have doubts his skill level. Before going for any treatment, I would Like to ask you guys based on my situation that:

1- What supplements can help me boost my libido. I can have sex once only but 2nd time after 1 or 2 hours it is really difficult to get proper erection. Also penile sensitivity is very low. I never tried anything before. I am using good died that includes fruits too but never took any specific diet.

2- Does the hydrocele in my right testicle can prevent creation of testosterone?

I would really appreciate your advice. Please note that I was totally a different person before taking this poison. These side effects have done a massive damage to my personality and daily life. Please help me. Thanks

3 Likes

Hi Where you 60% when you came off the drug or was is very low and you improved over the years? I took Accutane a different drug and have the same effects been off it two years now. Thanks

Could you please fill in the exact dates of when you started using the drug and when you quit. Please understand that age alone is not sufficient data. If you don’t remember the exact dates at least include the months.

Hi @shahzaib100 - welcome to the forum!

Five years of sexual side effects is tough… I suppose the only comfort is that it could be far worse!

With regards to testosterone - PFS symptoms do not seem to be affected by testosterone levels, and blood levels of testosterone are not a good predictor of how severe your symptoms are either.

There are of course a few anecdotes of people who have improved with increasing testosterone, but there seems to be far more people who see no benefit from it.

So even if your hydrocele surgery increases testosterone, it might not do anything for your symptoms. Sorry for being a downer.

If decide to go ahead with the procedure, however, I’m sure people would be interested in hearing about your results. Keep us posted regardless of what you decide!

I was very low than 60% when I came off the drug. I improved over time say after 3 years I reached 60% but I feel like in the last 2 years, no further improvement occurred. I still feel I am at 60%

I started taking the drug in March 2016 and stopped completely in April 2017. In between I was on and off the drug time to time. So if you count exact doses, it will be 8 months ( 1mg/Day) doses in 1 year that I took.

1 Like

Thank You dear for the information. I am planning to have mt testosterone level again soon and may add some supplements too. I shall keep you posted.

And stay away from every Antiandrogenig Shampoo